Masahide KASHIWAGI


On Range Inclusion of Polynomials Applying Interval Arithmetic
Shinya MIYAJIMA Masahide KASHIWAGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/03/01
Vol. E87-A  No. 3  pp. 725-731
Type of Manuscript:  PAPER
Category: Numerical Analysis and Optimization
Keyword: 
numerical computation with guaranteed accuracyinterval arithmeticrange inclusionpolynomial
 Summary | Full Text:PDF(139.8KB)

A New Dividing Method in Affine Arithmetic
Shinya MIYAJIMA Takatomi MIYATA Masahide KASHIWAGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/09/01
Vol. E86-A  No. 9  pp. 2192-2196
Type of Manuscript:  Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
numerical computation with guaranteed accuracyinterval arithmeticaffine arithmeticdivision
 Summary | Full Text:PDF(348.1KB)

FOREWORD
Masahide KASHIWAGI Mitsunori MAKINO Toshimichi SAITO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/09/01
Vol. E84-A  No. 9  pp. 2077-2077
Type of Manuscript:  FOREWORD
Category: 
Keyword: 
 Summary | Full Text:PDF(50.5KB)

Long Time Integration for Initial Value Problems of Ordinary Differential Equations Using Power Series Arithmetic
Takatomi MIYATA Yasutaka NAGATOMO Masahide KASHIWAGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/09/01
Vol. E84-A  No. 9  pp. 2230-2237
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: Numerical Method & Optimization
Keyword: 
numerical method with guaranteed accuracyordinary differential equationpower series arithmeticmean value formwrapping effect
 Summary | Full Text:PDF(283.9KB)

An Estimation Method of Region Guaranteeing Existence of a Solution Path in Newton Type Homotopy Method
Mitsunori MAKINO Masahide KASHIWAGI Shin'ichi OISHI Kazuo HORIUCHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/07/25
Vol. E76-A  No. 7  pp. 1113-1116
Type of Manuscript:  Special Section LETTER (Special Section of Letters Selected from the 1993 IEICE Spring Conference)
Category: 
Keyword: 
homotopy methodpath-following algorithmguaranteed existence of solutionnonlinear system analysisnumerical analysismonotone operator
 Summary | Full Text:PDF(237.1KB)

A Modified Newton Method with Guaranteed Accuracy Based on Rational Arithmetic
Akira INOUE Masahide KASHIWAGI Shin'ichi OISHI Mitsunori MAKINO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/05/25
Vol. E76-A  No. 5  pp. 795-807
Type of Manuscript:  Special Section PAPER (Special Section on Neural Nets,Chaos and Numerics)
Category: Numerical Homotopy Method and Self-Validating Numerics
Keyword: 
guaranteed accuracynonlinear equationrational arithmeticmodified newton method
 Summary | Full Text:PDF(872.2KB)

A Sufficient Condition of A Priori Estimation for Computational Complexity of the Homotopy Method
Mitsunori MAKINO Masahide KASHIWAGI Shin'ichi OISHI Kazuo HORIUCHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/05/25
Vol. E76-A  No. 5  pp. 786-794
Type of Manuscript:  Special Section PAPER (Special Section on Neural Nets,Chaos and Numerics)
Category: Numerical Homotopy Method and Self-Validating Numerics
Keyword: 
numerical methodsnonliner system analysishomotopy methodcomputational complexitymonotone operator
 Summary | Full Text:PDF(625.9KB)

Infinite Dimensional Homotopy Method of Calculating Solutions for Fredholm Operator with Index 1 and A-Proper Operator Equations
Mitsunori MAKINO Shin'ichi OISHI Masahide KASHIWAGI Kazuo HORIUCHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1992/05/25
Vol. E75-A  No. 5  pp. 613-615
Type of Manuscript:  Special Section LETTER (Special Section on Nonlinear Dynamics--Adaptive, Learning and Neural Systems--)
Category: Nonlinear Systems
Keyword: 
homotopy methodnumerical analysisFredholm operatorA-proper operator
 Summary | Full Text:PDF(191.7KB)

An Urabe Type A Posteriori Stopping Criterion and a Globally Convergent Property of the Simplicial Approximate Homotopy Method
Mitsunori MAKINO Shin'ichi OISHI Masahide KASHIWAGI Kazuo HORIUCHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1991/06/25
Vol. E74-A  No. 6  pp. 1440-1446
Type of Manuscript:  Special Section PAPER (Special Issue on Nonlinear Theory and Its Applications)
Category: 
Keyword: 
 Summary | Full Text:PDF(563.7KB)

Computational Complexity of Calculating Solutions for a Certain Class of Uniquely Solvable Nonlinear Equation by Homotopy Method
Mitsunori MAKINO Shin'ichi OISHI Masahide KASHIWAGI Kazuo HORIUCHI 
Publication:   IEICE TRANSACTIONS (1976-1990)
Publication Date: 1990/12/25
Vol. E73-E  No. 12  pp. 1940-1947
Type of Manuscript:  Special Section PAPER (Special Issue on the 3rd Karuizawa Workshop on Circuits and Systems)
Category: Nonlinear Circuits and Simulation
Keyword: 
 Summary | Full Text:PDF(520.4KB)

An Urabe Type Convergence Theorem for a Constructive Simplified Newton Method in Infinite Dimensional Spaces
Masahide KASHIWAGI Shin'ichi OISHI Mitsunori MAKINO Kazuo HORIUCHI 
Publication:   IEICE TRANSACTIONS (1976-1990)
Publication Date: 1990/11/25
Vol. E73-E  No. 11  pp. 1789-1791
Type of Manuscript:  Special Section LETTER (Special Issue on 1990 Autumn Natl. Conv. IEICE)
Category: Nonlinear Problems and Simulation
Keyword: 
 Summary | Full Text:PDF(197.4KB)